Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations

Ludger Brüll; Jean Mawhin

Archivum Mathematicum (1988)

  • Volume: 024, Issue: 4, page 163-172
  • ISSN: 0044-8753

How to cite

top

Brüll, Ludger, and Mawhin, Jean. "Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations." Archivum Mathematicum 024.4 (1988): 163-172. <http://eudml.org/doc/18245>.

@article{Brüll1988,
author = {Brüll, Ludger, Mawhin, Jean},
journal = {Archivum Mathematicum},
keywords = {scalar second order differential equation; Dirichlet boundary conditions; Neumann conditions},
language = {eng},
number = {4},
pages = {163-172},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations},
url = {http://eudml.org/doc/18245},
volume = {024},
year = {1988},
}

TY - JOUR
AU - Brüll, Ludger
AU - Mawhin, Jean
TI - Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations
JO - Archivum Mathematicum
PY - 1988
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 024
IS - 4
SP - 163
EP - 172
LA - eng
KW - scalar second order differential equation; Dirichlet boundary conditions; Neumann conditions
UR - http://eudml.org/doc/18245
ER -

References

top
  1. S. R. Bernfeld, V. Lakshmikantham, An introduction to nonlinear boundary value problems, Academic Press, New York, 1974. (1974) Zbl0286.34018MR0445048
  2. L. Bгüll, H.-P. Hölters, A geometric approach to bifurcation for nonlinear boundary value problems, preprint, Univ. Köln, 1984. (1984) 
  3. H. Ehrmann, Über die Existenz der Lösungen von Randwertaufgaben bei gewöhnlichen nichtlinearen Differentiaigleichungen zweiter Ordnung, Math. Ann. 134 (1957), pp. 167-194. (1957) Zbl0078.07801MR0092056
  4. H. Ehrmann, Nachweis periodischer Lösungen bei gewissen nichtlinearen Schwingungsdifferentialgleichungen, Arch. Rat. Mech. Anal. 1 (1957), pp. 124-138. (1957) Zbl0078.07802MR0104018
  5. R. E. Gaines, J. Mawhin, Coincidence degree and nonlinear differential equations, Lect. Notes Math. No. 568, Springeг, Berlin, 1977. (1977) Zbl0339.47031MR0637067
  6. J. Mawhin, Topological degree methods in nonlinear boundary value problems, CBMS Regional Conf. Series Math. No. 40, Amer. Math. Soc., Providence, 1979. (1979) Zbl0414.34025MR0525202
  7. J. Mawhin, Compacité, monotonie et convexité dans l'étude de problèmes aux limites semilinéaires, Sémin. Analyse Moderne No. 19, Univ. Sherbrooke, Sherbrooke, 1981. (19,) Zbl0497.47033
  8. J. Mawhin, Nonresonance conditions of nonuniform type in nonlinear boundary value problems, in: Dynamical systems II, Academic Press, New Yoгk, 1982, pp. 255-276. (1982) Zbl0542.34016MR0703699
  9. V. A. Pliss, Nonlocal problems of the theory of nonlinear oscillations, Academic Press, New York, 1966. (1966) Zbl0151.12104MR0196199
  10. B. V. Schmitt, N. Sari, Solutions périodiques paires et harmoniques-impaires de l'équation du pendule forcé, J. Méc. Théor. Appl., to appear. Zbl0568.70026MR0778142
  11. B. V. Schmitt, N. Sari, Sur la structure de l'équation du pendule forcé, to appear. Zbl0581.70021

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.